Research output: Contribution to journal › Article › peer-review
Вариационное неравенство для задачи Штурма-Лиувилля с разрывной нелинейностью. / Потапов, Дмитрий Константинович.
In: Siberian Electronic Mathematical Reports, Vol. 20, No. 2, 2023, p. 981-986.Research output: Contribution to journal › Article › peer-review
}
TY - JOUR
T1 - Вариационное неравенство для задачи Штурма-Лиувилля с разрывной нелинейностью
AU - Потапов, Дмитрий Константинович
PY - 2023
Y1 - 2023
N2 - We study a variational inequality for the Sturm–Liouville problem with a nonlinearity that is discontinuous in the phase variable. Previously obtained results for variational inequalities with a spectral parameter and discontinuous operators are applied to this problem. For the variational inequality in the Sturm–Liouville problem with discontinuous nonlinearity, we have established theorems on the existence of semiregular solutions and some bound for the parameter. As an application, we consider the variational inequality for a one-dimensional analog of the Gol'dshtik model for separated flows of an incompressible fluid.
AB - We study a variational inequality for the Sturm–Liouville problem with a nonlinearity that is discontinuous in the phase variable. Previously obtained results for variational inequalities with a spectral parameter and discontinuous operators are applied to this problem. For the variational inequality in the Sturm–Liouville problem with discontinuous nonlinearity, we have established theorems on the existence of semiregular solutions and some bound for the parameter. As an application, we consider the variational inequality for a one-dimensional analog of the Gol'dshtik model for separated flows of an incompressible fluid.
KW - Gol'dshtik's model
KW - Sturm–Liouville's problem
KW - discontinuous nonlinearity
KW - variational inequality
UR - https://www.mendeley.com/catalogue/cc6db987-7da1-3e3c-93bd-a2a8be5f6feb/
U2 - 10.33048/semi.2023.20.059
DO - 10.33048/semi.2023.20.059
M3 - статья
VL - 20
SP - 981
EP - 986
JO - СИБИРСКИЕ ЭЛЕКТРОННЫЕ МАТЕМАТИЧЕСКИЕ ИЗВЕСТИЯ
JF - СИБИРСКИЕ ЭЛЕКТРОННЫЕ МАТЕМАТИЧЕСКИЕ ИЗВЕСТИЯ
SN - 1813-3304
IS - 2
ER -
ID: 113850428